Peyronies Society Forums

Please login or register.

Login with username, password and session length
Pages: [1]   Go Down

Author Topic: ved => hard rubbery flaccid and discomfort/pain?  (Read 160 times)

0 Members and 1 Guest are viewing this topic.

pey ron

  • Major Contributor
  • ****
  • Country: us
  • Offline Offline
  • Gender: Male
  • Posts: 564
ved => hard rubbery flaccid and discomfort/pain?
« on: April 20, 2021, 02:23:37 AM »

So, I finally started using a VED. Trying to take it as easy as possible. But it seems to have been giving me a rubbery flaccid and a slight discomfort / pain that typically goes away when I have an erection.

Is it normal/expected? Should I stay the course? Should I quit cold-turkey? Should I pump less?
Logged
Please go to PROFILE then FORUM PROFILE to replace this signature line text with your profile info such as
age, date of onset, symptoms, treatments tried,
relationship status, etc
** You will waste less time and get better answers **

Curvekiller94

  • Solid Contributor
  • ***
  • Country: us
  • Offline Offline
  • Gender: Male
  • Posts: 251
Re: ved => hard rubbery flaccid and discomfort/pain?
« Reply #1 on: April 20, 2021, 11:53:33 AM »

If you don’t have hard flaccid regularly and that gives you that, I would not do it. Sounds like it’s hurting more than helping in my opinion
Logged
26 y/o
sex injury that gradually got worse
Hard flaccid, Indentation bottom left close to my body,  mild twist left
28° up 28° Left
official diagnosed peyronies w/pain
Pentox, restorex, l-arginine, cq10, NSAID, tramadol(as needed)
Gf is supportive
Pages: [1]   Go Up
 

Related Topics

  Subject / Started by Replies Last post
3 Replies
5077 Views
Last post December 07, 2013, 12:32:25 PM
by Thisismyusername
1 Replies
438 Views
Last post April 13, 2020, 09:51:49 PM
by TonySa
3 Replies
179 Views
Last post July 17, 2021, 09:45:32 PM
by Daremo